# SDR 200413

- Difficulty date: February 18, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 1,296 hours, 430 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 5437
- Condition: Shorted
- Location: Cabin
- Part time: 1,270 hours, 419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL OBSERVED IN LAST 5 ROWS OF CABIN, LIVE TV TURNED OFF.  PERFORMED INFORMATION NOTICE 2003-T050TRA LIVE TV SYSTEM INTEGRITY CHECK CONCERNING ELECTRICAL ODOR.  FOUND SEB AT 24E EVIDENCE OF LIQUID SPILL.  REMOVED AND REPLACED SEB AT 24E IAW LTV MM 23-39-00.  SYSTEM OPERATION OK.
